# SDR CA960828007

- Difficulty date: August 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW125B
- System (JASC): 7324 · Fuel Divider
- Part: Flow Divider
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: AP
- Nature of condition: X, R
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH #1 ENGINE SUFFERED TORQUE FLUCTUATIONS BEFORE FLAMING OUT. THE FUEL FLOW DIVIDER WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
